What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 1, 8:43 PM EST, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 1, 8:43 PM EST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
943 PM EDT Wed Jun 1 2022
.SYNOPSIS...
A cold front will approach the area this evening through the
overnight bringing the chance for showers and thunderstorms until
Thursday morning. The cold front pushes south of the area Thursday
afternoon allowing drier, more mild air, into the region for the end
of the week. The next chance for rain will then arrive late Sunday
into early Monday.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
DCAPE values really begin to plummet late this evening with the
loss of diurnal heating, but some values of 600-700 J/kg remain
near/south of the OH River into the early part of the night.
While the primary severe threat appears to be over, a few storms
could still produce some isolated stronger wind gusts where
instability lingers. However, as we progress into the overnight,
storms are likely to become more elevated and thus limit any
severe potential.
Primary feature to monitor overnight will be the progression of
the cold front which will continue to act as a forcing
mechanism. Moisture convergence in the mid levels will allow for
several rounds of pcpn overnight along/ahead of this cold front,
which is currently draped NW of I-71. There may be some
instances of ponding water/nuisance flooding occurring in
locations that receive several rounds of rainfall into the
overnight, so we will continue to monitor for locations that may
need hydro products.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
The cold front mentioned in the Near Term will likely still be
lingering somewhere between I-70 and the Ohio River Thursday morning.
The chance for showers and some weak storms remains across these
locations south of the front for the first half of the day until the
front pushes south later in the morning. Northwesterly flow and
upper level troughing is finally expected to overspread the entire
area by Thursday afternoon allowing for drier, more mild air to
filter in. Forecast highs are cooler north of I-70 (lower 70s) where
the cold arrives early and warmer by the Ohio River (middle 70s)
which will initially be south of the front.
High pressure builds in behind the cold front on Thursday night
brining cool, dry, northwesterly flow. Lows will be in the lower 50s
under mostly clear skies.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Tranquil weather conditions are on tap for the region for the start
of the long term period as sfc high pressure settles into the OH Vly
in the post-frontal environment Friday through Saturday. This will
be accompanied by unseasonably dry air, allowing for below normal
temps at night and near normal temps during the daytime both Friday
and Saturday. Skies will be mostly clear during this period, with a
bit more clouds filtering in late Saturday afternoon in the northern
OH Vly as a disturbances passes through the Great Lakes region into
Saturday night. Highs in the mid/upper 70s to around 80F are
expected both Friday and Saturday.
The pattern turns a bit more active as we progress into the latter
part of the weekend through early next week as the NW flow aloft
becomes more quasi-zonal, with one or more disturbances pivoting
around the southern periphery of the broader midlevel low across the
upper Midwest. This quasi-zonal flow will persist through midweek,
with several disturbances ejecting E from the central plains to the
OH Vly from Monday through Wednesday. The details of this pattern
are not likely to come into focus for several days as guidance can
struggle with these types of patterns in which weakly convectively-
enhanced disturbances translate through a region with an oscillating
quasi-zonal LL thermal/moisture boundary. What does seem a bit more
certain is the potential for one or more somewhat organized
shower/storm chances during this period in an environment that will
episodically be augmented by convection. Have therefore broad-
brushed PoPs, especially late Monday through the end of the long
term period, with slightly higher PoPs included in the fcst for
Monday as the front pushes into the region. The timing and placement
of the various features that will come into play from Monday through
Wednesday are still very much in question, but the pattern will be
watched carefully in the coming days.
Above normal temps and moisture will settle into the region from
Sunday through the end of the long term period, with highs in the
lower 80s and lows in the 60s.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
Several rounds of showers and thunderstorms continue into the
overnight ahead of a cold front. Activity is expected to be more
robust at KCMH/KLCK near the start of the taf period, with
additional storms moving northeast from Indiana. Models suggest
a window of increased activity through about 06z, with chances
for storms diminishing after that period. Cannot rule out
thunder the remainder of the night, but storm activity will be
much more limited after 06z, so just have a VCSH mention later
tonight.
Guidance continues to suggest MVFR CIGs likely across all
terminals, with IFR possible as well. Decided to mainly
introduce IFR in a TEMPO group until confidence increases.
Some lingering showers may be possible Thursday morning, but
coverage should be limited. Wind shift towards the northwest
expected Thursday morning behind the front. Clouds gradually
clear throughout the day as high pressure builds in.
OUTLOOK... No significant weather expected beyond today/tonight.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...Campbell
NEAR TERM...Clark
SHORT TERM...Campbell
LONG TERM...KC
AVIATION...Clark
Hazardous weather outlook, Jun 1, 2:07 PM EST, 8 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
307 PM EDT Wed Jun 1 2022
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-021915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
307 PM EDT Wed Jun 1 2022
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.
.DAY ONE...This afternoon and tonight.
Thunderstorms forming ahead of a cold front may reach severe limits
this evening. Damaging winds are the main threat, with large hail
also possible.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
In the hours before
Special weather statement, Jun 1, 8:32 PM EST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
932 PM EDT Wed Jun 1 2022
INZ080-KYZ089-094-020200-
Switzerland IN-Carroll KY-Owen KY-
932 PM EDT Wed Jun 1 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
SWITZERLAND, CARROLL AND NORTHWESTERN OWEN COUNTIES THROUGH 1000 PM
EDT...
At 932 PM EDT, a strong thunderstorm was located near Bedford, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Carrollton, Vevay, Ghent, Sanders, Worthville, Prestonville,
Braytown, Langstaff, Wheatley, Locust, Moorefield, English,
Squiresville, Eagle Station, Easterday and General Butler State Park.
This includes I-71 in Kentucky between mile markers 39 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3874 8526 3869 8520 3880 8520 3882 8516
3871 8498 3868 8497 3867 8495 3854 8492
3853 8502 3856 8501 3857 8504 3856 8506
3858 8508 3860 8508 3858 8521 3863 8523
3872 8533 3874 8533
TIME...MOT...LOC 0132Z 243DEG 25KT 3864 8536
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HatzosSpecial weather statement, Jun 1, 8:58 PM EST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
958 PM EDT Wed Jun 1 2022
KYZ089-090-094-095-020230-
Carroll KY-Owen KY-Gallatin KY-Grant KY-
958 PM EDT Wed Jun 1 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN CARROLL,
SOUTHWESTERN GRANT, OWEN AND WESTERN GALLATIN COUNTIES THROUGH 1030
PM EDT...
At 958 PM EDT, a strong thunderstorm was located 7 miles southeast of
Carrollton, moving east at 45 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Carrollton, Owenton, Glencoe, Sanders, Corinth, Sparta, Worthville,
Gratz, Stewartsville, Elk Lake, Langstaff, Wheatley, Natlee, New
Liberty, Elmer Davis Lake, Long Ridge and Eagle Hill.
This includes I-71 in Kentucky between mile markers 39 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3844 8493 3845 8491 3846 8492 3846 8494
3844 8494 3844 8496 3847 8495 3849 8499
3852 8498 3851 8503 3855 8500 3856 8501
3857 8504 3856 8506 3860 8508 3858 8519
3869 8517 3872 8471 3859 8459 3842 8466
TIME...MOT...LOC 0158Z 266DEG 41KT 3862 8505
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
HatzosLocal storm report, Jun 1, 9:23 PM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1023 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 5 ESE LEWISBURG 39.81N 84.46W
06/01/2022 MONTGOMERY OH 911 CALL CENTER
REPORTS OF MULTIPLE TREES DOWN ON N SULPHUR SPRINGS ROAD.
TIME ESTIMATED FROM 911 DISPATCH/RADAR.
&&
CALocal storm report, Jun 1, 10:04 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1104 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM FLOOD 5 NE CONNERSVILLE 39.70N 85.07W
06/01/2022 FAYETTE IN 911 CALL CENTER
CULVERT WASHED OUT NEAR 400 N AND 350 E.
&&
CALocal storm report, Jun 1, 10:05 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1105 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM FLOOD 2 ENE CONNERSVILLE 39.66N 85.11W
06/01/2022 FAYETTE IN 911 CALL CENTER
ROAD FLOODED NEAR 150N AND 150E
&&
CASpecial weather statement, Jun 1, 10:27 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1127 PM EDT Wed Jun 1 2022
KYZ096>099-OHZ078-079-020400-
Pendleton KY-Robertson KY-Mason KY-Bracken KY-Clermont OH-Brown OH-
1127 PM EDT Wed Jun 1 2022
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHWESTERN MASON,
ROBERTSON, BRACKEN, EASTERN PENDLETON, SOUTH CENTRAL CLERMONT AND
WEST CENTRAL BROWN COUNTIES THROUGH MIDNIGHT EDT...
At 1126 PM EDT, strong thunderstorms were located along a line
extending from Butler to near Cynthiana, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Augusta, Brooksville, Mount Olivet, Higginsport, Germantown, Sardis,
Neville, Chilo, Mount Auburn, Blue Licks Battlefield, Browning
Corner, Willow Grove, Bradford, Burika, Alhambra, Stonewall,
Mitchells Mill, Powersville, Johnsville and Utopia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3843 8400 3844 8402 3846 8410 3848 8413
3848 8415 3849 8415 3848 8417 3850 8416
3850 8418 3856 8416 3855 8421 3858 8421
3858 8427 3883 8429 3883 8396 3849 8393
3845 8398 3842 8400
TIME...MOT...LOC 0326Z 266DEG 28KT 3877 8437 3844 8434
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Clark